+ Reply to Thread
Page 1 of 2 12 LastLast
Results 1 to 10 of 11
  1. #1
    Join Date
    Jul 2014
    Posts
    7
    Thanks
    4
    Thanked
    0
    Reviews
    0

    Default cramping ugh

    My partner and I have been ttc for almost a month now (I know hasn't been that long) and I've started getting Af pains 3 days before she is due. I don't usually get pains until just before she comes so this is different for me.
    I just came off the pill on the 19th of July and started trying every second day because I have no idea when I ovulate (been on the pill levlen for 6 years).

    I tried a pg test last night and it was neg. If my calculations are correct I would have been ovulating around the 26th of July.

    Could I be pregnant or is this just AF?

  2. #2
    Join Date
    Oct 2012
    Location
    QLD
    Posts
    2,247
    Thanks
    441
    Thanked
    1,522
    Reviews
    3
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Awards:
    300 posts in a week - week ended 11/9/14200 Posts in a weekBusiest Member of the Week - week ended 11/9/14100 Posts in a week
    Could be either! You could be cramping because you've been on the pill for 6 years and your body is just getting back into its own routine, or you could be experiencing something different because of implantation or something.

    It's probably not what you want to hear but just waiting and seeing is the only way to know unfortunately.

    I have my fingers crossed that your ttc journey is short and you get your BFP very soon!

  3. The Following User Says Thank You to Best Things For This Useful Post:

    jessiikahh  (07-08-2014)

  4. #3
    Join Date
    Jul 2014
    Posts
    7
    Thanks
    4
    Thanked
    0
    Reviews
    0
    Thanks!!
    I've had the cramping from the pill earlier on but this cramping is the same as my period cramping. Sooo different to the cramps I had when I just stopped the pill so finger crossed.

    It pretty much feels like AF is coming and I'm not due for another 3 to 4 days

  5. #4
    Join Date
    Apr 2014
    Location
    Roleystone
    Posts
    1,712
    Thanks
    2,383
    Thanked
    1,940
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    You also may not be due for AF when you think you are if you've only just come off the pill. My cycles were all over the place when I came off the pill at the end of January and for about 2 months I had just about every pregnancy symptom in the book! It was just my hormones trying to sort themselves out though.

    It's pretty frustrating at the beginning unfortunately! But, there's definitely cases where people fall pregnant straight away, so good luck, hope that's it for you!

  6. The Following User Says Thank You to HillDweller For This Useful Post:

    jessiikahh  (07-08-2014)

  7. #5
    Join Date
    Feb 2014
    Posts
    720
    Thanks
    15
    Thanked
    246
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I had horrifying 'cramps' (more like sharp stabbing pains) in my ovaries until I was about 6-7 weeks pregnant. They were sudden, like if I sneezed or coughed, and were REALLY painful. So honestly it could be either, let us know.

    mother to a beautiful baby boy

  8. The Following User Says Thank You to gamermummy For This Useful Post:

    jessiikahh  (07-08-2014)

  9. #6
    Join Date
    Jul 2014
    Posts
    7
    Thanks
    4
    Thanked
    0
    Reviews
    0
    Well so far since coming off the pill I had a bleed for a day which was really dark brown and that was it really it.
    I've had some sharp pains and twinges in my ovaries as well especially when I move suddenly or yell at the dog (lol)

    Spoke to the doctor and he said my cycle should be back to normal after a month. But I've seen heaps of people get pregnant straight away or even after missing one pill so I am trying to stay optimistic
    Last edited by jessiikahh; 07-08-2014 at 15:08.

  10. #7
    Join Date
    Oct 2011
    Posts
    4,450
    Thanks
    1,898
    Thanked
    1,149
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Do you have af after you took your last pill in the packet?

  11. The Following User Says Thank You to Kazza78 For This Useful Post:

    jessiikahh  (07-08-2014)

  12. #8
    Join Date
    Jul 2014
    Posts
    7
    Thanks
    4
    Thanked
    0
    Reviews
    0
    Yep I got my last period after taking the last hormone pill and everything was normal

    Should probably note I just went to the bathroom and there was heaps of white milky discharge. I definitely don't get this much!!

  13. #9
    Join Date
    Oct 2011
    Posts
    4,450
    Thanks
    1,898
    Thanked
    1,149
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    What date did that period start?

  14. #10
    Join Date
    Jul 2014
    Posts
    7
    Thanks
    4
    Thanked
    0
    Reviews
    0
    It ended on July 19th


 

Similar Threads

  1. Implantation cramping - how bad can it be?
    By Bordeaux in forum Conception & Fertility General Chat
    Replies: 1
    Last Post: 26-05-2014, 21:16
  2. 7 weeks after IVF - spotting and cramping
    By soonerthanlater in forum First Trimester Chat
    Replies: 3
    Last Post: 02-09-2013, 11:30
  3. Random cramping - is this normal???
    By lozzietas in forum First Trimester Chat
    Replies: 7
    Last Post: 09-08-2013, 06:31

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Babybee Prams
Save $50 in our pre-Christmas sale! All Comet's now only $500. Our bassinet & stroller set includes free shipping AUS wide, $75 free accessories, 18-months warranty & a 9 month free return policy. Check out our new designer range today!
sales & new stuffsee all
True Fairies
True Fairies is the first interactive website where children can engage and speak with a real fairy through the unique webcam fairy portal. Each session is tailored to the child, and is filled with enchantment and magic.
Visit website to find out more!
featured supporter
Sudocrem / Infacol
Sudocrem® Healing Cream is a soothing emollient cream which aids and assists in the management of nappy rash, eczema, abrasions, wounds and minor skin irritations. Infacol Wind Drops are an effective method of treating wind in infants.
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!